# SDR AALA202301033396

- Difficulty date: November 5, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 75,755 hours, 30,162 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53370950210
- Condition: Cracked
- Location: Frm 35 S30r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CENTER FUSELAGE SKIN PANEL FASTENER HOLE#2 AT FR 35 AND S30R. MAINTENANCE REPAIRED SKIN PANEL PER EA 340304.
